# SDR 20001019SH019

- Difficulty date: September 18, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Aircraft: N4175V
- Make and model: Piper PA-28-181
- Aircraft serial: 2843126
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701123
- Condition: Frayed
- Location: Aileron
- Part time: 2,340 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AILERON BALANCE CABLE FRAYED, LOCATED UNDER THE REAR SEATS.  (X)
